New integrable boundary conditions for the q-deformed supersymmetric U model and Bethe ansatz equations

Zhang, YZ and Zhou, HQ (1998) New integrable boundary conditions for the q-deformed supersymmetric U model and Bethe ansatz equations. Physics Letters A, 244 5: 427-431. doi:10.1016/S0375-9601(98)00349-1


Author Zhang, YZ
Zhou, HQ
Title New integrable boundary conditions for the q-deformed supersymmetric U model and Bethe ansatz equations
Journal name Physics Letters A   Check publisher's open access policy
ISSN 0375-9601
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1016/S0375-9601(98)00349-1
Volume 244
Issue 5
Start page 427
End page 431
Total pages 5
Language eng
Abstract New classes of integrable boundary conditions for the q-deformed (or two-parameter) supersymmetric U model are presented. The boundary systems are solved by using the coordinate space Bethe ansatz technique and Bethe ansatz equations are derived. (C) 1998 Elsevier Science B.V.
Keyword Physics, Multidisciplinary
Correlated Electrons
Matrices
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:33:17 EST